# SDR C2XA09RI120

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 18,401 hours, 9,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Part serial: 2004070786
- Condition: Obstructed
- Location: Nr 1 A/C Pack
- Part time: 13,206 hours, 7,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED BURNING ODOR IN CABIN WHEN PACK NR 1 WAS SELECTED. MX REMOVED DEBRIS FOUND IN PACK NR 1 HEAT EXCHANGER AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
